# SDR SIMA201106003

- Difficulty date: February 27, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 21,255 hours, 19,469 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 7455501
- Part serial: 0571
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4469 THE CREW REPORTED THAT AFTER TAKE OFF DURING GEAR RETRACTION THE LANDING GEAR FAILED TO RETRACT FOLLOWED BY A LANDING GEAR LEVER DISAGREE MESSAGE.  THE CAPTAIN ELECTED TO DIVERT TO IAD.  CRASH, FIRE AND RESCUE WERE CALLED FOR THE LANDING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR IAW AMM 32-32-02.  THE OPERATIONAL CHECK WAS GOOD, NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
